RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 131–141 (Mi mz3036)  

Snake theorems for monosplines with multiple nodes

E. V. Tishkin

Kirov Kazakh State University

Full text: PDF file (787 kB)

English version:
Mathematical Notes, 1991, 50:2, 861–869

Bibliographic databases:

Received: 30.03.1989

Citation: E. V. Tishkin, “Snake theorems for monosplines with multiple nodes”, Mat. Zametki, 50:2 (1991), 131–141; Math. Notes, 50:2 (1991), 861–869

Citation in format AMSBIB
\Bibitem{Tis91}
\by E.~V.~Tishkin
\paper Snake theorems for monosplines with multiple nodes
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 131--141
\mathnet{http://mi.mathnet.ru/mz3036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139709}
\zmath{https://zbmath.org/?q=an:0796.41013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 861--869
\crossref{https://doi.org/10.1007/BF01157576}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100040}


Linking options:
  • http://mi.mathnet.ru/eng/mz3036
  • http://mi.mathnet.ru/eng/mz/v50/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020